# SDR FDEA202504010543

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 12,422 hours, 5,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T1995168
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO PIT R/H FWD OF ENTRY DOOR FLOOR PANEL HAS A PUNCTURE IN TOP R/H   CORNER. MWT REPAIRED FWD LWR CARGO DECK FLOORBOARD AT STA. 613-676, RBL 22.20" TO RBL 44.20" (MPN:   453T1995-168 / PNL# 122HF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. THIS IS A   MAJOR REPAIR.
